# SDR FDEA202011142851

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 6,212 hours, 2,737 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21713
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 6,212 hours, 2,737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE NOSE FORMER CRACKED AT LES 436 OUTBOARD SIDE OF INBOARD AUX TRACK.  REMOVED DAMAGED AND INSTALLED NEW FORMER LT WING, PER BAC DWG 114T2240 REV -.  INSTALLED NEW ANGLE, PER FEDEX EA H-5720-T0357932 P1.  TITLE WINGS-SECONDARY STRUCT-LT WING, LEADING EDGE, ANGLE OSS 437, ALTERNATE FASTENERS.
